<< Previous Issue Journal of the Korean Mathematical Society (Vol. 38, No. 1) Next Issue >>
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 1—191
Penalized approach and analysis of an optimal shape control problem for the stationary Navier-Stokes equations
Hongchul Kim
MSC numbers : 49J20, 76D05, 76M30
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 1—23
Some limit theorems for positive recurrent age-dependent branching processes
Hye-Jeong Kang
MSC numbers : 60J80, 60J30
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 25—35
On a functional equation on groups
Jukang K. Chung, Soon-Mo Jung, and Prasanna K. Sahoo
MSC numbers : 39B32, 39B82
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 37—47
Modified conditional Yeh-Wiener integral with vector-valued conditioning function
Joo Sup Chang
MSC numbers : 60J65, 28C20
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 49—59
Conditional Fourier-Feynman transforms and conditional convolution products
Chull Park and David Skoug
MSC numbers : 28C20, 60J65
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 61—76
Decomposition of some central separable algebras
Eunmi Choi and Heisook Lee
MSC numbers : 16H05, 16S34, 20C
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 77—85
Complete system of finite order for CR mappings between real analytic hypersurfaces of degenerate Levi form
Sung-Yeon Kim
MSC numbers : 32V10
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 87—99
Characterization of strictly operator semi-stable distributions
Gyeong Suk Choi
MSC numbers : 6.00E+08
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 101—123
Conditional independence and tensor products of certain Hilbert $L^\infty$-modules
Thomas Hoover and Alan Lambert
MSC numbers : 46L06, 47C15, 47C33
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 125—134
Space-like submanifolds with constant scalar curvature in the de Sitter spaces
Liu Ximin
MSC numbers : 53C40, 53C42, 53C50
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 135—146
Decay estimates for steady magnetohydrodynamics equations in a semi-infinite cylinder
Jong Chul Song
MSC numbers : 35B40, 35Q35, 76D99, 76E25
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 147—162
Orlicz-type integral inequalities for operators
C. J. Neugebauer
MSC numbers : 42B25
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 163—176
Max-min controllability of delay-differential games in Hilbert spaces
Yong Han Kang, Jin Mun Jeong, and Jong Yeoul Park
MSC numbers : 49J25, 49J35, 49K25, 49N05
J. Korean Math. Soc. 2001 Vol. 38, No. 1, 177—191

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd